# SDR AALA202111150383

- Difficulty date: November 13, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N335PH
- Make and model: Boeing 737*
- Aircraft serial: 31265
- Aircraft time: 12,478 hours, 5,213 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A481056
- Condition: Overheated
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT SIDE R2 WINDOW OVERHEAT INDICATION. REPLACED WINDOW PER JOB CARD 08L21056002.
